MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85016
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The blazer catheter was selected for use during the procedure to treat paroxysmal supraventricular tachycardia.It was reported that the temperature couldn't exceed 40 degrees celsius.Replacing the catheter resolved the issue.The procedure was completed successfully.No patient complications were reported.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Correction to lot number.
 
Event or Problem Description
The blazer catheter was selected for use during the procedure to treat paroxysmal supraventricular tachycardia.It was reported that the temperature couldn't exceed 40 celcius.Replacing the catheter resolved the issue.The procedure was completed successfully.No patient complications were reported.The device is expected to be returned for analysis.
 
Event or Problem Description
The blazer catheter was selected for use during the procedure to treat paroxysmal supraventricular tachycardia.It was reported that the temperature couldn't exceed 40 celcius.Replacing the catheter resolved the issue.The procedure was completed successfully.No patient complications were reported.The device was returned for laboratory analysis.
 
Additional Manufacturer Narrative
Correction: section d.Suspected medical device; d4 lot number: 0027587984.Blazer ii xp catheter was evaluated by boston scientific.Analysis of returned product revealed that the device has an electrical open on the resistor id, consequently confirming the reported complaint.Additionally, the device was destructively analyzed, and it was observed that the resistor id electrical open is located at distal section of the catheter.Laboratory analysis was able to confirm the reported clinical observation of poor temperature control.

Brand Name
BLAZER II TEMPERATURE ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19624243
Report Number2124215-2024-39372
Device Sequence Number12370582
Product Code LPB
UDI-Device Identifier08714729082811
UDI-Public08714729082811
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model Number85016
Device Catalogue Number85016
Device Lot Number0027587984
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer08/02/2024
08/29/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/27/2024
09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown